DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1573

Title: Invertibility of linear dynamical systems over commutative rings
Authors: Raina, A
Karunakaran, T
Keywords: linear dynamical systems
ideal domain
2-D systems
Issue Date: 1983
Citation: Automatic Control, IEEE Transactions on, 28(2), 227 - 228
Abstract: This correspondence is addressed to the question of invertibility of linear dynamical systems. Specifically, inversion over principal ideal domains is discussed in view of the fact that 2-D systems can be considered as 1-D systems over a principal ideal domain.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1573
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
rainainv1983.pdf35.17 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback